MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB35W06200135
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use an evercross pta balloon during treatment of a moderately calcified lesion in the patients mid superficial femoral artery(sfa).No tortuosity was reported.Ifu was followed and the device was prepped without issue.The device did not pass through a previously deployed stent and no resistance was encountered during advancement.An inflation device was used for balloon inflation.It is reported that a pinhole burst occurred at an inflation pressure of 4atms.It is unknown how many prior inflations were applied to the balloon.The balloon was removed without issue - with no fragments left in the patient.A new balloon was used to complete the procedure.No patient injury was reported.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7881003
Report Number2183870-2018-00441
Device Sequence Number11444740
Product Code LIT
UDI-Device Identifier00821684061763
UDI-Public00821684061763
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2021
Device Catalogue NumberAB35W06200135
Device Lot NumberA658472
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1